# SDR AALA201809179028

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 13,200 hours, 3,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EXIT DOOR CYLINDER CHARGE WAS LOW,  1000 PSI AT 79 DEGREES.  SERVICED THE R3 EXIT DOOR CYLINDER IAW AMM 52-10-00.
